MathSciNet Relay Station
MathSciNet bibliographic data
MR916130 44A15 (53C65 58G15 92A07)
Boman, Jan; Quinto, Eric Todd Support theorems for real-analytic Radon transforms. Duke Math. J. 55 (1987), no. 4, 943–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement